# SDR AALA200801363

- Difficulty date: May 22, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug MD 83
- Aircraft serial: 53188
- Aircraft time: 38,021 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT SEAT 14D INOPERATIVE.  REPLACED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 14D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
